14 Nov 2012
No, it may cause hypertension (high blood pressure).
Cardiovascular side effects including palpitation and hypertension have been reported frequently. Bradycardia, tachycardia, ECG abnormalities, flushing, and varicose veins have been reported infrequently. Angioedema, cardiac failure, deep vein thrombosis phlebitis thrombosis, atrial fibrillation, hypotension, myocardial infarction, orthostatic hypotension, QT prolongation, torsades de pointes, and ventricular tachycardia have been reported; however, a causal relationship with escitalopram (the active ingredient contained in Lexapro) has not been determined.
Read more at: http://www.drugs.com/sfx/lexapro-side-effects.html
I suggest you inform your Dr. if you experience any of these possible side effects.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
blood pressure 140/90. started taking amlodipine besylate 5 mg. when should i see a lowering of my blood pressure?
1 answer • 23 Sep 2009
Does anyone who takes nebivolol had any success with it lowering your blood pressure.If so how long?
... did it take to see any changes with your pressure
1 answer • 29 Dec 2011
... lowering my bp just slowing down my heart.Need some input on what my next action should be
1 answer • 22 Feb 2012
My blood pressure is high and i'm going to find a kind of effective medicine to treat it without any significant side effect. of course ...
1 answer • 27 Mar 2012
I have no heart problems and only minimal blood pressure problems. It still worries me about Adderall because of the controlled substance issue. I ...
3 answers • 4 Jun 2012